The Lupus Forum banner
Status
Not open for further replies.
1 - 9 of 9 Posts

·
Registered
Joined
·
1,018 Posts
Discussion Starter · #1 ·
Anyone else ever been on Lyrica and suddenly start having eye problems? I started Lyrica about 2 - 3 weeks ago and I'm suddenly having problems focusing. Up real close seems to be about the same but when I was driving today I was having a lot of problems focusing down the street. And now that I've been a bit active (it is night time so its almost cool enough to work outside so I transplanted a couple of orchids) I'm having problems seeing the screen clearly.

I'm also having problems with my legs feeling week and one hip has suddenly started hurting - but it feels like muscle pain not joint pain.
 

·
Registered
Joined
·
391 Posts
(((((Jirel))))),

I haven't taken Lyrica, although my doc was talking about adding it down the road. OMG, I would definitely call your doc first thing in the morning. First you need to rule out anything else that could be causing those symptoms. I'm not even sure if those are the stated effects for that med, or not. But get it checked out. Let us know what is going on.

Michelle
 

·
Registered
Joined
·
205 Posts
Hello Jirel
I take lyrica blurred vison is a side affect of the drug .I had the blurred vison it went away after about 2 weeks .But I still have problems with being sleepy. You should still call your Dr as Michelle stated and make sure that nothing else is going on .

Check this site on Lyrica http://www.pfizer.com/files/products/ppi_lyrica.pdf it will give you the side affects
Hope you feel better soon
 

·
Registered
Joined
·
15,684 Posts
Hi Jirel,

I looked up Drug Digest and it says basically what Pam said. That it can cause some visual problems - that may very well settle down as it did for her (or an adjustment in dosage downwards may help). I know whenever I start new drugs that I often have side effects for up to a month until my body accepts it.

It also says that muscle problems are possible, so that might explain your other symptoms.

If it's not too bothersome I would see if it settles within the next week, if it is pretty bad then put in a call to your doctor and ask his advice.

love
Lily
 

·
Registered
Joined
·
1,018 Posts
Discussion Starter · #5 ·
Hi all, I already have a doctor's appt for Friday, but I may try to take some time off because it IS bothering me quite a bit. I've got a couple of things I think I can finish in a couple of days and then maybe take a day or two off.

thanks a lot for the comments - I thought it was probably the Lyrica. Its all bugging me but not as painful as it could be so I pretty much try to ignore it.
 

·
Registered
Joined
·
2 Posts
Hello--I am VERY mad--YOU ARE RIGHT--I started takling LYRICA in JUNE--it is less than 40 days--and my EYE SIGHT has changed---and I cant focus up close--i can hardly read--I am disabled--so woeking on the laptop por watching TV is essential--after taking LYRICA since JUNE--I have developed kidney stones and changes in eye sight--I was in the ER three times...and now I have to see an eye specialist--if this sdrug has permanently vhanged my vision--I am going ot do al li can to find a lawyer-a drug that causes permanent changes in Vision after a one month or so trial should be BANNED or a BLACK BOX WARNING applied. This srug is dangerous...no one warned me of the sdie ffects and a vague "vision changes" warning in small letters on the LOMG print out--didnt seem to indicate a serious precaution--it was not letter boxed or in black print as a serious warning..I just had glasses made at considcerable cost in MAY--now I will have to have all the lneses replaced--and I still probably wont see close up well.
 

·
Administrator
Joined
·
7,567 Posts
Hello and welcome to the site. It seems as though you have been unfortunate to suffer a rare side effect. Have you consulted a doctor? Often when the med is discontinued the side effects disappear as the med is out of the system. Your doctor is able to report the side effect to the drug company and national body for health.

Let us know what your doctor says.
 

·
Moderator
Joined
·
4,438 Posts
Hiya Paleryder.. I am very concerned at the symptoms you are having and wonder if you can get to a medical specialist pretty quickly; obviously some medical help is needed... does your Rheumy know?
All drugs will have side effects and with the amount we all take, it is difficult to know sometimes what is doing what.

I hope you get an appointment soon so that an assessment can be made and hopefully things will settle down for you.

Jirel..glad you are getting checked out. Hope it settles.
 

·
Administrator
Joined
·
10,198 Posts
This is a thread from 2008. The original poster has not been on the site for some time so the thread is being closed.
 
1 - 9 of 9 Posts
Status
Not open for further replies.
Top